MathSciNet Relay Station
MathSciNet bibliographic data
MR1431874 (98a:60057) 60G42 (60J10 60J65)
Aspandiiarov, S.; Iasnogorodski, R. Tails of passage-times and an application to stochastic processes with boundary reflection in wedges. Stochastic Process. Appl. 66 (1997), no. 1, 115–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement